Dynamic disturbance decoupling for nonlinear discrete-time systems

T. Fliegner, Thomas Fliegner, Henk Nijmeijer

    Research output: Contribution to journalArticleAcademicpeer-review

    197 Downloads (Pure)

    Abstract

    In this paper we study the dynamic disturbance decoupling problem for nonlinear discrete-time systems that are considered in a neighbourhood of a given reference trajectory. Furthermore the connection between the solvability of this problem and the solvability of the corresponding problem for the time-varying linear discrete-time system obtained by linearizing the original system along the given reference trajectory is investigated. For this purpose, a geometric disturbance decoupling theory for time-varying linear discrete-time systems is developed.
    Original languageUndefined
    Pages (from-to)17-42
    Number of pages26
    JournalKybernetika
    Volume32
    Issue number1
    Publication statusPublished - 1996

    Keywords

    • METIS-140856
    • IR-85884

    Cite this